| Model Number |
VCP739D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Could you please confirm if the patient suffer from any consequence due to the issue (breakage suture)? if yes please provide more details a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275¿g/m.
Event or Problem Description
It was reported that a patient underwent closed reduction and internal fixation of an intertrochanteric fracture on october 15, 2021 and suture was used.During the procedure, the suture broke.Changed another one to complete the surgery.No adverse patient consequences were reported.Additional information was requested.
Event or Problem Description
It was reported that a patient underwent closed reduction and internal fixation of an intertrochanteric fracture on (b)(6), 2021 and suture was used.During the procedure, the suture broke.Changed another one to complete the surgery.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Could you please confirm if the patient suffer from any consequence due to the issue (breakage suture)? if yes please provide more details a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275 g/m.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/15/2022.H6 component code: g07002 - device not returned.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803.Part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: could you please confirm if the patient suffer from any consequence due to the issue (breakage suture)? if yes please provide more details all answers above are unobtainable.Once there is any update, we will update the information.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 275 g/m.